# SDR CALA2021102501963

- Difficulty date: October 24, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N72405
- Make and model: Boeing 737924
- Aircraft serial: 30122
- Aircraft time: 56,894 hours, 23,294 cycles
- System (JASC): 5200 · Doors
- Part: Skin
- Part number: 147A6153
- Condition: None
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATERING TRUCK HIT  AIRCRAFT REAR LEFT DOOR FOUND DENT ON L2 DOOR 6 IN VELOW HANDLE, 8 IN FWD AFT EDGE OF DO OR. DENT DIMS L: 2.00 IN ; W: 1.500 IN; Y: 0.150 IN. INSPECTED P ER SRM 52-10-01. OK TO DIP FOR REINSPECTION EVERY 1500 F/HRS. FOUND DENT ON L2 DOOR 6 IN BELOW HANDLE, 8 IN FWD AFT EDGE OF DO TOMC-APPROVAL FROM SC1ELBYC COMMENT OR. DENT DIMS L: 2.00 IN ; W: 1.500 IN; Y: 0.150 IN. INSPECTED P ER SRM 52-10-01. OK TO DIP FOR REINSPECTION EVERY 1500 F/HRS. LINMITS ENTERED INCORRECTLY. SHOULD BE A DEAD LIMIT OF 5 FLT THIS ITEM IS TO BE REINSPECTED AT OR BEFORE EVERY 1500 FLT QC REVIEWED CYCLES HOURS QC REVIEWED RIR: 1500 FH...MB/V740009 SEE LOG PAGE 7102365 FOR ALL WORK ACCOMPLISHED. REOPEN IAH U305497 13JUN18 FOR: PREMATURE CLOSING ITEM DID NOT MEET MINIMUM FLIGHT REQUIREMENTS BEFORE CLOSING. TOMCQC REV PERFORMED PER SRM 52-10-01 ALLOWABLE DAMAGE 3 PAGE 104, THE REINSPECTION I RECORDS UPDATE...MB/V740009 S TO OCCURE EVERY 1500 FLT HRS. WHQLM LINK REINSPECTED DENT NO PROGRESSION NOTED, DIP REMAINS. ADD EMP:U190230 REINSPECTED DENT NO PROGRESSION NOTED, DIP REMAINS. REINSPECTED DENT. NO FURTHER DAMAGE NOTED. DIP REMAINS. REINSPECTED DENT NO PROGRESSION NOTED, DIP REMAINS. INSTALLED REPAIR DOUBLER PER SRM#52-00-01-2R-3. SEE FLEET CYCLE LP#9786677 FOR REPAIR DETAIL. TOMCQC REV PERFORMED VERIFIED ALL WORK ACCOMPLISHED ON NON ROUTINE 9786677 CLEARED LOG PAGE, REINSPECTION NO LONGER REQUIRED AS CATEGORY A REPAIR WAS INSTALLED PER SRM 52-00-01-2R-3 REPAIR 3, PARA 2.A. P ER PREVIOU
